Aa
A
A
A
Close
Hypertension Community
879 Members
Avatar universal

loose stools

been on doxasosin for a few months ,,but my dosage has slowly been increased and i am getting loose stools ...anybody been on this drug and had the same problem ?
1 Responses
973741 tn?1342342773
Well, it's on the list of side effects but it states incidence not known.  https://www.mayoclinic.org/drugs-supplements/doxazosin-oral-route/side-effects/drg-20063546?p=1  I'd mention it to your doctor. Perhaps another med will be give as there are others to choose from.  The lower dose didn't do the job?  What about 'slightly' lower?
Have an Answer?
Top Healthy Living Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
14 super-healthy foods that are worth the hype
Small changes make a big impact with these easy ways to cut hundreds of calories a day.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Tips and moves to ease backaches
Here are 12 simple – and fun! – ways to boost your brainpower.